# SDR CALA0200548

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 53,342 hours, 28,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Batt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE EMERGENCY EXIT LIGHT SWITCH IN OVERHEAD WAS PUT IN ARM POSITION THE LIGHTS CAME ON. MAINTENANCE FOUND A SHORTED POWER WIRE AT EMERGENCY LIGHT BATTERY PACK(M9100) STA 378, REFERENCE WDM 33-51-01. REPAIRED WIRE AND EMERGENCY LIGHT OPERATION CHECKED GOOD.
